GAUSSIAN INTEGER SOLUTIONS FOR THE ELLIPTIC PARABOLOID ? ? + ? ? ? = ??Journal: International Journal of Engineering Sciences & Research Technology (IJESRT) (Vol.4, No. 7)
Publication Date: 2015-07-30
Authors : Gopalan. M.A;
Page : 674-679
Keywords : Elliptic paraboloid; Ternary quadratic;
The elliptic paraboloid represented by the ternary quadratic diophantine equation ? 2 + 2 ? 2 = 4 ? is considered and analyzed for its Gaussian integer solutions. Also, knowing a solution, general formulas for generating sequence of Gaussian integer solutions for the above equation are presented.
Other Latest Articles
Last modified: 2015-07-20 23:01:34